# SDR AALA202406254506

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 42,920 hours, 18,096 cycles
- Engine: Cfmint CFM567B20
- Engine time: 34,677 hours, 14,804 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE OVER TEMP AT ABOUT V1 TEMPERATURE REACHED AROUND 970-990 DEGREES; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CVG.  (OPEN).
